# SDR ASAA1058651

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 10,068 hours, 3,294 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GOT FAIL LIGHT ON NR 2 HF.  REBOOTED HF 2 PERFORMED FIM 23 11 00 810 803 BITE TESTED PER MM 23 11 00 810 801 TESTS OK, NO HISTORY.
